# SDR AWXA200700239

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 30,512 hours, 11,676 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL- MAJOR REPAIR - BC-6 CHECK - FOUND CORROSION ON L1 DOOR CUT OUT FLOOR LEVEL CENTRAL FITTING, FR 16 - FR 20, S-23L.  REPLACED L1 DOOR CUT OUT FLOOR LEVEL CENTRAL FITTING,  FR 16- FR 20, S-23L, IAW A320 SDR 51-42-11 AND 51-72-11.
